# SDR DXTA2022082268640

- Difficulty date: August 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N828QS
- Make and model: Cessna 120
- Aircraft serial: 7000069
- Aircraft time: 255 hours, 145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: AFTER DE-POWERING AIRPLANE EMERGENCY LIGHTS REMAIN ON.
